# SDR MWEA98433

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5919153
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING FORWARD LOWER SPAR CAP HAS AN UNDOCUMENTED REPAIR.  MTC REPAIRED SPAR CAP USING APPROVED DATA.
